# SDR CALA2014092901287

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 44,577 hours, 14,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: K21107015
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5310-05702 4 EA HOLE ON DOUBLER AT FS 727C STRINGER 2L DRILLED WITH NO EDGE DISTANCE CHEM-MIL ACCOMPLISHED THE INTERIM REPAIR ECRA 5310-06248 PART 1.  WILL NEED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 16 SEPT 2015.  PLANNING TO CONTACT ENGINEERING AFTER 15 JULY 2015 BUT BEFORE 15 AUG 2015 FOR THE PERMANENT REPAIR.  NOTE THIS ECRA UNDER DTA.
